# SDR UIEA201408062401

- Difficulty date: August 6, 2014
- Submitted: August 9, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 86,329 hours, 16,562 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASK DEPLOYED BY FLIGHT CREW ON GND.  NO PAX ON BOARD.  SECURED ALL PASSENGER OXYGEN & FLIGHT CREW MASKS THROUGHOUT CABIN IAW MM 35-21-31.
